# SDR SWI2025F00526

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 49,280 hours, 33,172 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE EICAS MESSAGE ON LANDING GEAR DOWN, WITH NOSE GEAR UP INDICATION. RAN THE QRH, AND BEFORE PULL THE MANUAL EXTENSION, THE NOSE GEAR CAME DOWN. (FLIGHT 4950 - FILED CLOSED)INTERROGATED MDC AND FOUND B1 CODES 007450 AND 007451.    INSPECTED NLG DOOR AFT BRACKET AND FOUND NO VISIBLE SIGNS OF DAMAGE OR LOOSE HARDWARE.   TROUBLESHOT GEAR DISAGREE IN REFERENCE TO FIM 32-21-00 AND FOUND PSEU TO BE FAULTY.  REMOVED AND REPLACED PSEU IN REFERENCE TO AMM 32-61-01.  OPS CHECK OF PSEU GOOD.  PERFORMED GEAR SWINGS IN REFERENCE TO AMM 32-30-00.  OPS CHECK GOOD.  PERFORMED DETAILED INSPECTION OF NLG PROX SYSTEM HARNESS FOR THE WOW AND WOFFW SENSORS.  FOUND SOME EXTREME BENDS IN THE R NLG PROX SYSTEM HARNESS AND MINOR ABRASION ON HARNESS NEAR PX35 SENSOR.  REMOVED AND REPLACED R NLG PROX SENSOR HARNESS IN REFERENCE TO AMM 32-61-05.  OPS CHECK GOOD.
